# SDR USAA030245

- Difficulty date: October 31, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220300
- Condition: Corroded
- Location: Fuselage
- Part time: 15,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ATTACHMENT HOLED CORRODED 5.3 INCH LONG BY 2.0 INCH WIDE, DEPTH .028, FRAME 64-66, -Y 1114 FLOOR SUPPORT.  DEFECTIVE PART REPLACED WITH IDENTICAL APRT NR PER SRM 51-42-11.  CORROSION LEVEL 2, TASK NR JA-260-53500-10.  (M)
